# SDR DALA2019082634964

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 86,852 hours, 39,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GIRT BAR LUBE - FOUND R4 DOOR MISSING 1 FWD DOOR STOP FITTING. INSTALLED DOOR STOP FITTING BEARING PLATE IAW B757 AMM 52-11-00.
